Existence globale pour un fluide inhomogène  [ Global existence for an nonhomogeneous fluid ]
Annales de l'Institut Fourier, Volume 57 (2007) no. 3, p. 883-917
In this article we are interested in the existence and global uniqueness of the solution for the equation of inhomogeneous fluid, when the initial velocity is in the critical homogeneous Besov space B p,1 -1+N p ( N ). Let us note that this result followed upon the results of H. Abidi which generalized the work of R. Danchin. However, the existence of solutions is obtained when 1<p<2N and uniqueness is shown under more restrictive assumption 1<pN. Our result resolves the question of the existence for all 1<p<+ and uniqueness for 1<p2N. As an interesting application of this theorem, we obtain global existence for oscillating initial data.
Dans cet article on s’intéresse à l’existence et l’unicité globale de solutions pour le système de Navier-Stokes à densité variable, lorsque la donnée initiale de la vitesse est dans l’espace de Besov homogène de régularité critique B p,1 -1+N p ( N ). Notons que ce résultat fait suite aux résultats de H. Abidi qui a généralisé le travail de R. Danchin. Toutefois, dans les travaux antérieurs, l’existence de la solution est obtenue pour 1<p<2N et l’unicité est démontrée sous l’hypothèse plus restrictive 1<pN. Notre résultat répond à la question de l’existence pour tout 1<p<+ et de l’unicité dans la plage 1<p2N. L’intérêt de ce théorème est qu’on obtient alors des espaces de régularité d’indices négatifs, dans lesquels toute donnée initiale devient petite en présence des fortes oscillations.
DOI : https://doi.org/10.5802/aif.2280
Classification:  35Q30,  35B30,  76D03,  76D05
Keywords: nonhomogeneous Navier-Stokes equations, global existence, uniqueness
@article{AIF_2007__57_3_883_0,
     author = {Abidi, Hammadi and Paicu, Marius},
     title = {Existence globale pour un fluide inhomog\`ene},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {3},
     year = {2007},
     pages = {883-917},
     doi = {10.5802/aif.2280},
     zbl = {1122.35091},
     mrnumber = {2336833},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_3_883_0}
}
Abidi, Hammadi; Paicu, Marius. Existence globale pour un fluide inhomogène. Annales de l'Institut Fourier, Volume 57 (2007) no. 3, pp. 883-917. doi : 10.5802/aif.2280. https://aif.centre-mersenne.org/item/AIF_2007__57_3_883_0/

[1] Abidi, H. Équation de Navier-Stokes avec densité et viscosité variables dans l’espace critique (à paraître au Rev. Mat. Iberoamericana) | Zbl 1175.35099

[2] Antontsev, S.; Kazhikhov, A.; Monakhov, V. Boundary value problems in mechanics of nonhomogeneous fluids (1990) (Translated from the Russian. Studies in mathematics and its applications, 22. North-Holland publishing co. Amsterdam) | Zbl 0696.76001

[3] Bony, J.-M. Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Annales scientifiques de l’École Normale Supérieure, Tome 14 (1981), pp. 209-246 | Numdam | MR 631751 | Zbl 0495.35024

[4] Cannone, M.; Meyer, Y.; Planchon, F. Solutions auto-similaires des équations de Navier-Stokes, Séminaire sur les équations aux dérivées partielles, École Polytechnique, Palaiseau (1994) | Numdam | MR 1300903 | Zbl 0882.35090

[5] Chemin, J.-Y. Fluides parfaits incompressibles, Astérisque, Société Mathématique de France, Tome 230 (1995) | MR 1340046 | Zbl 0829.76003

[6] Chemin, J.-Y. Théorèmes d’unicité pour le système de Navier-Stokes tridimensionnel, Journal d’analyse mathématique, Tome 77 (1999), pp. 25-50 | MR 1753481 | Zbl 0938.35125

[7] Chemin, J.-Y.; Lerner, N. Flot de champs de vecteurs non-lipschitziens et équations de Navier-Stokes, J. Differential equations, Tome 121 (1995), pp. 247-286 | Article | MR 1354312 | Zbl 0878.35089

[8] Danchin, R. The inviscid limit for density-dependent incompressible fluids (à paraître aux Annales de la Faculté de Sciences de Toulouse) | Numdam

[9] Danchin, R. Global existence in critical spaces for compressible Navier-Stokes equations, Invent. Math., Tome 141 (2000), pp. 579-614 | Article | MR 1779621 | Zbl 0958.35100

[10] Danchin, R. Local theory in critical spaces for compressible viscous and heat-conductive gases, Commun. Partial differential equations, Tome 26 (2001) no. 7-8, pp. 1183-1233 (Commun. Partial differential equations 27 (2002), 11–12, 2531–2532) | Article | MR 1855277 | Zbl 1007.35071

[11] Danchin, R. Density-dependent incompressible viscous fluids in critical spaces, Proceedings of the royal society of Edinburgh, Tome 133A (2003), pp. 1311-1334 | Article | MR 2027648 | Zbl 1050.76013

[12] Danchin, R. Local and global well-posedness results for flows of inhomogeneous viscous fluids, Advances in differential equations, Tome 9 (2004), pp. 353-386 | MR 2100632 | Zbl 1103.35085

[13] Desjardins, B. Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space, Differential and integral equations, Tome 10 (1997), pp. 587-598 | MR 1744863 | Zbl 0902.76027

[14] Desjardins, B. Regularity results for two-dimensional flows of multiphase viscous fluids, Arch. Rational mech. Anal., Tome 137 (1997), pp. 135-158 | Article | MR 1463792 | Zbl 0880.76090

[15] Fernandez-Cara, E.; Guillén, F. The existence of nonhomogenous,viscous, and incompressible flow in unbounded domains, Comm. P.D.E., Tome 17 (1992), pp. 1253-1265 | Article | MR 1179285 | Zbl 0767.35058

[16] Fleet, T. M. Differential analysis, Cambridge University Press (1980) | Zbl 0442.34002

[17] Fujita, H.; Kato, T. On the Navier-Stokes initial value problem I, Archive for rational mechanics and analysis, Tome 16 (1964), pp. 269-315 | Article | MR 166499 | Zbl 0126.42301

[18] Kato, T. Strong L p -solutions of the Navier-Stokes equation in m , with applications to weak solutions, Math. Z., Tome 187 (1984), pp. 471-480 | Article | MR 760047 | Zbl 0545.35073

[19] Kazhikov, V. Resolution of boundary value problems for nonhomogeneous viscous fluids, Dokl. Akad. Nauh, Tome 216 (1974), pp. 1008-1010

[20] Ladyzhenskaya, O.; Solonnikov, V. The unique solvability of an initial-boundary value problem for viscous incompressible inhomogeneous fluids, J. Soviet Math., Tome 9 (1978), pp. 697-749 | Article | Zbl 0401.76037

[21] Lions, P.-L. Mathematical topics in fluid dynamics, Incompressible models, Oxford University Press, Tome 1 (1996) | MR 1422251 | Zbl 0866.76002

[22] Meyer, Y. Ondelettes et opérateurs, Hermann (1991) no. 3 | MR 1085487 | Zbl 0694.41037

[23] Peetre, J. New thoughts on Besov spaces, Duke University Mathematical, Series 1, Durham N.C. (1976) | MR 461123 | Zbl 0356.46038

[24] Runst, T.; Sickel, W.; Gruyter, De Sobolev spaces of fractional order, nemytskij operators, and nonlinear partial differential equations, Nonlinear analysis and applications, Walter de Wruyter and Co, Berlin (1996) | MR 1419319 | Zbl 0873.35001

[25] Simon, J. Nonhomogeneous viscous incompressible fluids, existence of velocity, density, and pressure, Siam J. Math. Anal., Tome 21 (1990), pp. 1093-1117 | Article | MR 1062395 | Zbl 0702.76039